Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What do you suggest. I will donate.
Aug 17, 2007

Dr. Frascino, I was reading your forms and now i am really worried after reading about the person with anal itching problem.

Mine is a similar situation. I have anorectal itching from the past couple of years for which i used elidel. I know that elidel is an immunosuppressant and i also read in the elidel website that - With intermittent therapy up to 1 year in adults, no systemic accumulation occurred ELIDEL meets the challenges of eczema management without skin atrophy, striae, telangiectasia, hypopigmentation, tachyphylaxis, rebound flares,1 vasoconstriction, or HPA axis suppression "ELIDEL may be used on all skin surfaces including the face, around the eyes, neck, hands, and other sensitive skin areas

Treatment should be discontinued upon resolution of symptoms. Patients should be re-evaluated if symptoms persist beyond 6 weeks, or worsen at any time. Intermittent therapy with ELIDEL has been studied up to 1 year

a) I didn't know about the drug facts that elidel should not be used above six weeks, and i have been using elidel regularly for the past two years or so and am still using it. I also used to scratch the anal area a lot, and the elidel cream used to mix the blood. Do you think that is a problem. Will that affect my HIV antibody test result.

I also have scalp itching for which i use OLUX foam. I have serious cuts in my scalp lot of times and even due to the scratching also. Again i did not knew that OLUX should not be used for more than two weeks. I have been using it for about five years now regularly and am still using it and even I used to scratch a lot. I think that the OLUX used to mix with the blood. Do you think that this is going to be a problem.

I read in the OLUX website that OLUX foam is a immunosuppressant.

OLUX Foam is a super-potent topical corticosteroid indicated for short-term topical treatment of the inflammatory and pruritic manifestations of moderate to severe corticosteroid-responsive dermatoses of the scalp, and for short-term topical treatment of mild to moderate plaque-type psoriasis of non-scalp regions excluding the face and intertriginous areas.

"Treatment beyond 2 consecutive weeks is not recommended and the total dosage should not exceed 50 g per week because of the potential for the drug to suppress the hypothalamic-pituitary-adrenal (HPA) axis. In a controlled pharmacokinetic study, some subjects experienced reversible suppression of the adrenals following 14 days of OLUX Foam therapy (See ADVERSE REACTIONS)."

Do you think because of elidel and the OLUX foam mixing with the blood or because of the nature of the drugs, and because I used for so long term without knowing, will they affect my HIV antibody test result.

I think that I got this anorectal problem as well as the scalp problem after the exposure I had.

I got tested for both HIV 1 and HIV 2 antibody test. The results are negative.

Would you recommend me any other test? If you recommend any other test then which test can detect both HIV 1 and HIV2 virus?

Please answer my concern.

Response from Dr. Frascino

Hello,

I see that you've been asking these same questions repeatedly in multiple forums and always getting the same answer. Your HIV tests are definitive and conclusive: you are HIV negative. We just can't say it any more directly than that. I urge you to seek the help of a psychiatrist rather than continue to post your identical question to multiple forum experts. You do very definitely have a problem; however, that problem is not HIV.

Dr. Bob



Previous
dna pcr results
Next
TESTING +ve

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement